# SDR 03FDEA00523

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK FAIRING FORWARD EXTERNAL DOUBLER BROKEN.  *S/D*  REPAIRED FAIRING IAW BOEING 727-200 SRM 57-20-04.
